# SDR RAIA971004

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S2918056113400
- Condition: Leaked
- Location: Green Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7166 - STL - GREEN SYSTEM HYDRAULIC LOW LEVEL LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED GREEN SYSTEM ACCUMULATOR HYDRAULIC LINE.  (M)
